Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Comparison of products of methods of summability


Author: Ralph Palmer Agnew
Journal: Trans. Amer. Math. Soc. 43 (1938), 327-343
MSC: Primary 40G99
MathSciNet review: 1501947
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 40G99

Retrieve articles in all journals with MSC: 40G99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1938-1501947-2
Article copyright: © Copyright 1938 American Mathematical Society